Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

The Jiang–Su algebra revisited

Mikael Rørdam1 / Wilhelm Winter2

1Department of Mathematical Sciences, University of Copenhagen, Universitetsparken 5, 2100 Copenhagen, Denmark. e-mail:

2School of Mathematical Sciences, University of Nottingham, University Park, Nottingham NG7 2RD, United Kingdom. e-mail:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2010, Issue 642, Pages 129–155, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle.2010.039, February 2010

Publication History

Received:
2008-01-14
Revised:
2009-01-15
Published Online:
2010-02-09

Abstract

We give a number of new characterizations of the Jiang–Su algebra 𝒵, both intrinsic and extrinsic, in terms of C*-algebraic, dynamical, topological and K-theoretic conditions. Along the way we study divisibility properties of C*-algebras, we give a precise characterization of those unital C*-algebras of stable rank one that admit a unital embedding of the dimension-drop C*-algebra Z n, n+1, and we prove a cancellation theorem for the Cuntz semigroup of C*-algebras of stable rank one.

Comments (0)

Please log in or register to comment.